# SDR ABXA010795

- Difficulty date: January 28, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,185 hours, 24,802 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Thrust Link
- Condition: Chafed
- Location: #2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON THRUST LINK CHAFED ON BOTTOM SIDE FROM PNEUMATIC DUCT CLAMP (REF. EA 5403277MR) REPAIR OR REPLACEMENT PER CARD 8821016, STEP 02.A) REPAIRED AREA IAW DC-8 SRM 51-1-8, MM 71-00-00, SB 54-92 AND REA D854-40959MR.
